# SDR USAA2013050800004

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 61,119 hours, 24,214 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY LIGHT INOP ON BULLNOSE AT 21 LEFT INTERIOR EMERGENCY LIGHT AT ROW 21 LEFT, LOOSE GROUND.  FOUND GROUND TIGHTENED AS REQUIRED, OPS CHECK NORMAL.
